On the solution of the Dirichlet problem for some multidimensional domains by the method of reproducing kernels
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1991), pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_6_a2,
author = {E. Yu. Kas'yanov and A. V. Kopaev},
title = {On the solution of the {Dirichlet} problem for some multidimensional domains by the method of reproducing kernels},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--20},
year = {1991},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_6_a2/}
}
TY - JOUR AU - E. Yu. Kas'yanov AU - A. V. Kopaev TI - On the solution of the Dirichlet problem for some multidimensional domains by the method of reproducing kernels JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 17 EP - 20 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1991_6_a2/ LA - ru ID - IVM_1991_6_a2 ER -
%0 Journal Article %A E. Yu. Kas'yanov %A A. V. Kopaev %T On the solution of the Dirichlet problem for some multidimensional domains by the method of reproducing kernels %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1991 %P 17-20 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1991_6_a2/ %G ru %F IVM_1991_6_a2
E. Yu. Kas'yanov; A. V. Kopaev. On the solution of the Dirichlet problem for some multidimensional domains by the method of reproducing kernels. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1991), pp. 17-20. http://geodesic.mathdoc.fr/item/IVM_1991_6_a2/